# SDR HNAA2019121600387

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,148 hours, 40,390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

WATER COMING FROM BEHIND MAG COMPASS. MAINTENANCE PERFORMED VISUAL INSPECTION OF PILOT AND CO-PILOT WINDSHIELD. ON PILOT WINDSHIELD FOUND HUMP SEAL PEELING ALONG TOP RIGHT CORNER. APPLIED SPEED TAPE OVER AREA IAW AMM 56-10-01-08. INSPECTED FLIGHT DECK NO DAMAGE NOTED. FOLLOW UP NO MOISTURE FOUND AT THIS TIME. CLOSED AND RESECURED ALL PANELS OPENED FOR ACCESS AS REQUIRED. OK FOR SERVICE.
